MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI ENERGY; SYNCHROSEAL

INTUITIVE SURGICAL, INC DA VINCI ENERGY; SYNCHROSEAL
Model Number 480440-06
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The synchroseal instrument was analyzed, and the findings did not replicate or confirm the customer reported event.The instrument was tested on our in-house system and passed initialization.The instrument passed the recognition and engagement tests multiple times.The instrument moved intuitively with full range of motion in all directions.The jaws opened and closed properly.The instrument was contacted to the erbe generator and passed energy recognition.The instrument was connected to an in-house bipolar cautery cable on in-house system and passed energy delivery test.The instrument cut test was also passed.The instrument was fully functional.Additional unrelated observation: the instrument was found to have a torn jaw cover at the distal end.Additionally, the jaw cover appeared to be twisted inward, giving the appearance of being melted; however, no evidence of thermal damage was observed.It was also confirmed that there was no material missing from the jaw cover.Common causes of the failure mode torn jaw cover are typically attributed to the user, such as excessive contact with abrasive or hard surfaces during use or reprocessing.The missing patient information in sections a and b was either unknown, unavailable, not provided, or not applicable.The expiration date for section d4 is not applicable.Field d6 is blank because the product is not implantable.Information for the blank fields in section e1 is not available.Fields g5 and g7 are not applicable.Field h10 is blank as there are no related report numbers.
 
Event or Problem Description
It was reported that during a da vinci-assisted malignant hysterectomy surgical procedure, the synchroseal did not respond to commands.The procedure was completed with no report of patient harm, adverse outcome or injury.There were no delays.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information on 27-nov-2025: the complete batch number of the synchroseal is 480440-06/k15241127 0359.The instrument was inspected prior to use and nothing out of the ordinary was noticed.The issue occurred while trying to reach the vessel.The issue occurred with the surgeon¿s head inside the surgeon console¿s high resolution stereo viewer, while surgeon was attempting to manipulate instruments from the surgeon side console (ssc).The issue was related to an inability to move the instrument at all.There was no instrument-to-instrument or system arm-to-arm interference.

Brand Name
DA VINCI ENERGY
Common Device Name
SYNCHROSEAL
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24934404
Report Number2955842-2026-22273
Device Sequence Number10652349
Product Code NAY
UDI-Device Identifier10886874117306
UDI-Public(01)10886874117306(10)K15241127
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K191280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480440-06
Device Catalogue Number480440
Device Lot NumberK15241127 0359
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexFemale